# SDR YENA2023032100270

- Difficulty date: March 17, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N923JB
- Make and model: Airbus A321-231
- Aircraft serial: 05960
- Aircraft time: 36,026 hours, 6,998 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: SECONDARY FINDING: CRACK FWD NLG DOOR LH; REF AEROMAN WO 2023-147/1 NR 2023-188021.
DAMAGE WAS FOUND ON NLG FWD DOOR INTERNAL LOWER CONER AND DAMAGE WAS FOUND OUT OF LIMITS PER A321 SRM 52-82-11-283-001. REMOVED AND REPLACE NLG FWD DOOR ASSY LH ASSY IAW AMM 32-22-11-000-001-A.'
